# SDR QXEA200400216

- Difficulty date: March 14, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 6,057 hours, 6,889 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: KCD4N
- Condition: Failed
- Location: Cockpit
- Part time: 6,057 hours, 6,889 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - ON FLIGHT NUMBER 2338, WINDSHIELD HOT CAUTION CAME ON DURING CRUISE FLIGHT WITH SWITCH SELECTED ON.  COMPLIED WITH ABNORMAL CHECKLIST.  CDS: NO ASSOCIATED FAULTS.  REMOVED AND REPLACED 3041-K7 RELAY.  COMPLIED WITH OPERATIONAL TEST OF PILOT/COPILOT WINDSHIELD ANTI ICE SYSTEM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
